Exit times for some autoregressive processes with non-Gaussian noise distributions

A4 Conference proceedings

Internal Authors/Editors

Publication Details

List of Authors: Brita Jung, Göran Högnäs
Editors: Gregory Budzban, Harry Randolph Hughes, Henri Schurz
Place: Carbondale, IL
Publication year: 2016
Journal: Contemporary Mathematics
Publisher: American Mathematical Society
Book title: Probability on Algebraic and Geometric Structures
Title of series: Contemporary Mathematics
Volume number: 668
Start page: 124
End page: 131
ISBN: 978-1-4704-1945-5
eISBN: 978-1-4704-3473-1


We consider the asymptotic expected exit time from an interval for autoregressive processes with non-Gaussian noise. When the noise follows a Laplace distribution we get a limit. For some stable distributions we get an upper bound.

Last updated on 2019-21-11 at 05:00